# SDR IPXA2016020198705

- Difficulty date: January 25, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 26,292 hours, 15,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 694762615
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, FWD CARGO LOWER DOOR SILL ANGLE IS CORRODED AT BS 580.  R & R THE DOOR SILL ANGLE IAW SRM 51-40-02.
